I'm currently on latuda. I've read anecdotal accounts that it works wonders for people who have had little luck with anything else. Currently I've been taking it for about 5 weeks with no change in my symptoms. Of course, nothing I've tried ever really works.
Hi. I took abilify for a while, and almost constantly increasing it's dose (or it felt like), and it never worked for me either. I just started Latuda as well, like you. I will let you know how it goes, and hope this one provides you some relief as well!
Yes I am aware. It would also be worthwhile to update yourself as regards new treatment modalities in clinical study as regards antipsychotics that have not been shown to cause tardive dyskinesia or diabetes. Try this link if it works:
Then google the individual antipsychotic agents. The research continues to progress and if it goes as planned some of these treatments may be available as adjuncts or potentially as primary antipsychotics within the 3-5 years
and have a far more favorable side effect profile and potentially a more favorable recovery rate and work on completely different pathways in the brain than current treatment.
Just on a good note for Latuda, I've been on a ton of meds and Latuda was the first and only thing that ever worked for me. It helped me with both positive and negative symptoms, and I've been doing well with it. Well, not exactly well, but better than before.
Ive never heard of Latuda, Abilify felt like like there was no point in taking it. Geodon made me mellow. But I take Thorazine, and most people cannot handle the side effects of it. Its hardly ever prescribed because so much else out there. Usually a last resort to Schizophrenia is Clozaril, and you can die from your first dose. I dont know if doctors consult a wiggy board as what to prescribe. It seems like it. But as long as we all stay out of hospitalization, that is a good thing right?
I've had a positive experience with Latuda. 1980 in CD treatment given Haldol. Took it for 12 years.Next stellazine. Then risperadol. After that, geodon,although for only a short period of time. Zyprexa.Abilify came after that.Invega,saphris and lastly latuda.I've never experienced complete recovery from any of these,although latuda is far and away the most favorable. I tried celexa recently for "anxiety" which I mistakenly labeled my OCD ,and discontinued because of a constant, extremely dry mouth. I have a great support system,and grateful for the fact that meds,currently latuda, which I've taken less than a year, address the disease in such a fashion that my quality of life has improved substantially since first treated. All my best.
I had hoped I could find a site like this. so ty. i have been on soloft, cymbalta, paxil, and now wellbutrin. I was . Hoping noone would notice, I was talking to myself. and has been goin on since i was 15 yrs. old. my father talked to himself too. which is probably why he became an alcoholic.
with all these changes in meds this past two months.. and I find myself wishing this would stop. ( the talking to myself.) AND I CANT:(>
my dose was increased to the maxim. Its been two doses now i have takin. I feel better like im myself again.:).and the talking to myself has subsided thank God.
but do i have schizophrenia?? Gonna see pysch nest two weeks.:) im afraid to take new meds. will they harm my body which is my worest fear.
eventuall folks all good things must end. and so of course, the wellbutrin may stop working.???? ty for ur time.
I was on Abilify long term. I did gain weight and my blood glucose level did gradually get higher and higher. Finally, my psych dr. decided to take me off Abilify due to the increase in my blood glucose level. He put me on Latuda. Almost immediately I started having difficulty swallowing and needing to clear my throat. I developed Burning Tongue Syndrome, TMJ and possibly Reflux according to my ENT dr. After a couple of weeks on Latuda, my swallowing difficulty grew worse. Finally one night I had a severe allergic reaction to the Latuda. It felt like my throat was closing up, I could barely swallow and I had difficulty breathing. My psych dr. stopped my Latuda immediately, but never started me back on Abilify or anything like that. My therapist had thought my new symptoms of involuntary tongue and mouth movements, as well as some involuntary hand to face movements were Tardive Dyskinesia. I have been experiencing all these symptoms for months now. I've seen all my drs and specialist several times each. My psych dr. and therapist just met with me and the dr. never even mentioned TD. I told him all my symptoms, so I'm just wondering why he wouldn't acknowledge that I may have TD. Very frustrating.
I always believed that Geodon gave me TD but when I realized it I had got it from the abilify I now have neuroleptic induced tardive dyskinesia it stinks but the Cogentin makes it tolerable my tongue moves like crazy I have no control of it - but women like that LOL :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.